I've been diagnosed with Hashimoto's and have been on levoxyl for 9 months. I periodically have these times where my heart races for several days and recently I've lost weight. My question is can this be considered a flare up? I just feel a little strange and this heart racing thing is driving me crazy! Any advice would be greatly appreciated!! Thanks!
You sound over medicated. Go back for test (TSH, FT-4 and FT-3),
that is the only way to tell for sure. Actually you should be going every 6 weeks until your level has been stable with no med. dose adjustments, for a full year. Then every 6 months for a full year. Once a year thereafter with stable levels, with on med. dose adjustment.
Go have test done, you might need a med. dose adjustment.
I see some discussion about flare ups and attacks and am wondering what symptoms you have noticed that let you know you are experiencing a flare up? I was diagnosed with Hashimoto's Thyroiditis almost 1 year ago and have since found out that I have tons of food sensitivies. I have eliminated all of the foods and am feeling so much better; however, in the past three months I have had three different times in which I thought I must be sick with the flu or something. I get extremely achy (to the point of not wanting to move), headaches, and complete lack of energy. It lasts for about 2-3 days with no signs of it being a virus or some sort of infection (no fever, vomitting, etc.). So as I am now experiencing my third episode of these intense achy days with no energy, I am starting to wonder if it is something related to the autoimmune disease. Has anyone else experienced this??
Have you had any updates since you posted this? I have the same exact symptoms you do. Feels like the flu, extreme body aches, I even get a rash on my chest. No one around me gets sick, so I do not think it is a virus. Happens often sometimes every 3-4 weeks. Tylenol does not help the pain. It is awful. I have not been diagnosed with Hashimotos yet, but do have symptoms and some lab tests to indicate I may have it.
It likely is related to Hashi's. The flu-like symptoms and rash happen to me occasionally now that I've began a clean diet. No gluten, no grains, organic, non-GMO foods. But emotional upsets can bring this on as well. I just found this site today and decided to check it out. There is so little info. on Hashi's. I wanted to know if there is a definitive list of things that can cause flares but so far I've gotten no answers.
I hope you find this comment as I noticed it's been almost a year since you posted yours.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.